# SDR SIMA20130805003

- Difficulty date: August 5, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N506AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10056
- Aircraft time: 26,850 hours, 19,178 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Open
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: B, A

## Discrepancy

RAMP CREW VERIFIED THE CARGO DOOR WAS SHUT, THOUGH IT INDICATED OPEN.  CREW REPORTED ON TAKE OFF, A LOUD VIBRATION OCCURRED AND ACFT DEPRESSURIZED.    MAX ALTITUDE 9000 AND MAX SPEED 250 KIAS.  DECLARED AN EMERGENCY DUE TO THE ACFT WAS NOT PRESSURIZING AND RETURNED TO DEPARTURE.  THE ACFT LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  ON INSPECTION FOUND THE FWD CARGO DOOR FULLY OPEN. PERFORMED VISUAL INSPECTION OF THE FWD CARGO DOOR IAW AMM 52-35-00.  NO DEFECTS NOTED.  PERFORMED OPS CHECK OF FWD CARGO DOOR IAW AMM 52-35-00.  OP'S CHECKED GOOD. PERFORMED CABIN PRESSURE CONTROL SYS IAW AMM 21-31-00.  OP'S CHECKED GOOD.  ACFT RETURNED TO SERVICE.
